# SDR UALA2013041102487

- Difficulty date: April 10, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 80,380 hours, 23,156 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Part number: S270T01013
- Part serial: 4846
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS MESSAGE WHEN FLAPS MOVED HYDRAULICALLY.  REMOVED AND REPLACED TRAILING EDGE FLAP BYPASS VALVE IAW AMM.  OPS AND LEAK CHECKED GOOD.
